MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR BALL HEAD
Model Number 01.25.011
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 2 months post primary the surgeon performed a washout and revised the head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14 july 2022: lot 2102129: (b)(4) items manufactured and released on 06-may-2021.Expiration date: 2026-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Other device involved: batch review performed on 14 july 2022: ball heads: bipolar head 25060.2844 bipolar head ø28x44 (k091967) lot 2114995: (b)(4) items manufactured and released on 01-feb-2022.Expiration date: 2027-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA SWITZERLAND
gewerbestrasse 3
frauenfeld, switzerland 8500
SZ   8500
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15174135
Report Number3005180920-2022-00582
Device Sequence Number12334437
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model Number01.25.011
Device Catalogue Number01.25.011
Device Lot Number2102129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown